MathSciNet Relay Station
MathSciNet bibliographic data
MR2529881 (2010h:37104) 37F50 (30D05 37F10)
Urbański, Mariusz Geometric rigidity for class $\scr S$ of transcendental meromorphic functions whose Julia sets are Jordan curves. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3733–3739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement